# SDR SWAA012818

- Difficulty date: October 13, 2001
- Submitted: October 17, 2001
- Operation: Air carrier
- Aircraft: N318SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23339
- Aircraft time: 50,420 hours, 49,777 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545768
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED RON, FOUND FUSELAGE SKIN CRACKED 4.0 INCHES AT BS 440, FWD UPPER CORNER CUTOUT FOR FWD CARGO DOOR.                              REPAIRED SKIN PER SRM.
